Duke Mathematical Journal

Sphere bundles over spheres as loop spaces modp

John Ewing

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 157-162.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309567

Digital Object Identifier
doi:10.1215/S0012-7094-73-04015-5

Mathematical Reviews number (MathSciNet)
MR0324690

Zentralblatt MATH identifier
0265.55013

Subjects
Primary: 55D35

Citation

Ewing, John. Sphere bundles over spheres as loop spaces $\mod p$. Duke Math. J. 40 (1973), no. 1, 157--162. doi:10.1215/S0012-7094-73-04015-5. https://projecteuclid.org/euclid.dmj/1077309567


Export citation